Alert archive / Washington / Blowing Dust Advisories in 2021
Blowing Dust Advisory 3, NWS Spokane, WA
NWS Spokane, WA issued this blowing dust advisory at Apr 18, 2021, 9:02 PM PDT for 7 counties in Washington. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2021, 9:02 PM PDT (04:02 UTC)
- Expired
- Apr 19, 2021, 2:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Spokane, WA
Counties Adams County, WA, Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 82 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 4.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3300 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
939 WWUS76 KOTX 190402 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 902 PM PDT Sun Apr 18 2021 WAZ033>035-190900- /O.NEW.KOTX.DU.Y.0003.210419T0402Z-210419T0900Z/ /O.CON.KOTX.WI.Y.0009.000000T0000Z-210419T0900Z/ Washington Palouse-Moses Lake Area-Upper Columbia Basin- Including the cities of Colfax, Rosalia, Coulee City, Quincy, Grand Coulee, Tekoa, Wilbur, La Crosse, Ephrata, Moses Lake, Ritzville, Uniontown, Othello, Pullman, Oakesdale, and Odessa 902 PM PDT Sun Apr 18 2021 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 2 AM PDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the Wind Advisory, northeast winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Colfax, Rosalia, Coulee City, Quincy, Grand Coulee, Tekoa, Wilbur, La Crosse, Ephrata, Moses Lake, Ritzville, Uniontown, Othello, Pullman, Oakesdale, and Odessa. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ001-190600- /O.CON.KOTX.WI.Y.0009.000000T0000Z-210419T0600Z/ Northern Panhandle- Including the cities of Eastport, Rathdrum, Sandpoint, Bonners Ferry, and Priest River 902 PM PDT Sun Apr 18 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph. * WHERE...Eastport, Rathdrum, Sandpoint, Bonners Ferry, and Priest River. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-WAZ036-190900- /O.CON.KOTX.WI.Y.0009.000000T0000Z-210419T0900Z/ Coeur d'Alene Area-Spokane Area- Including the cities of Rockford, Spokane, Worley, Coeur d'Alene, Cheney, Hayden, Post Falls, and Davenport 902 PM PDT Sun Apr 18 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph. * WHERE...Rockford, Spokane, Worley, Coeur d'Alene, Cheney, Hayden, Post Falls, and Davenport. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ043-044-190600- /O.CON.KOTX.WI.Y.0009.000000T0000Z-210419T0600Z/ Okanogan Valley-Waterville Plateau- Including the cities of Brewster, Waterville, Omak, Bridgeport, Nespelem, Mansfield, Oroville, and Okanogan 902 PM PDT Sun Apr 18 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 15 to 30 mph with gusts up to 45 mph. * WHERE...Brewster, Waterville, Omak, Bridgeport, Nespelem, Mansfield, Oroville, and Okanogan. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SB
2 follow-up statements
546 WWUS76 KOTX 190602 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1102 PM PDT Sun Apr 18 2021 IDZ001-WAZ043-044-190715- /O.EXP.KOTX.WI.Y.0009.000000T0000Z-210419T0600Z/ Northern Panhandle-Okanogan Valley-Waterville Plateau- Including the cities of Nespelem, Eastport, Sandpoint, Brewster, Waterville, Omak, Bonners Ferry, Bridgeport, Rathdrum, Mansfield, Oroville, Okanogan, and Priest River 1102 PM PDT Sun Apr 18 2021 ...WIND ADVISORY HAS EXPIRED... The strong winds in far northern Idaho and the Okanogan Valley have begun to weaken late this evening, and the trend should continue. While sustained winds will remain elevated overnight and some gusts to around 30 mph will be possible, the strong gusty wind threat has diminished. $$ WAZ033>035-190900- /O.CON.KOTX.DU.Y.0003.000000T0000Z-210419T0900Z/ /O.CON.KOTX.WI.Y.0009.000000T0000Z-210419T0900Z/ Washington Palouse-Moses Lake Area-Upper Columbia Basin- Including the cities of Colfax, Rosalia, Coulee City, Quincy, Grand Coulee, Tekoa, Wilbur, La Crosse, Ephrata, Moses Lake, Ritzville, Uniontown, Othello, Pullman, Oakesdale, and Odessa 1102 PM PDT Sun Apr 18 2021 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the Wind Advisory, northeast winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Colfax, Rosalia, Coulee City, Quincy, Grand Coulee, Tekoa, Wilbur, La Crosse, Ephrata, Moses Lake, Ritzville, Uniontown, Othello, Pullman, Oakesdale, and Odessa. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Areas of blowing dust is expected across portions of the Columbia Basin which could bring visibilities down to 2 miles or less at times. Winds will produce choppy lake conditions which could lead to a dangerous situation on local lakes. Gusty winds will blow around unsecured objects. A few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-WAZ036-190900- /O.CON.KOTX.WI.Y.0009.000000T0000Z-210419T0900Z/ Coeur d'Alene Area-Spokane Area- Including the cities of Rockford, Spokane, Worley, Coeur d'Alene, Cheney, Hayden, Post Falls, and Davenport 1102 PM PDT Sun Apr 18 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph. * WHERE...Rockford, Spokane, Worley, Coeur d'Alene, Cheney, Hayden, Post Falls, and Davenport. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Areas of blowing dust is expected across portions of the Columbia Basin which could bring visibilities down to 2 miles or less at times. Winds will produce choppy lake conditions which could lead to a dangerous situation on local lakes. Gusty winds will blow around unsecured objects. A few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OTX
520 WWUS76 KOTX 190901 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 201 AM PDT Mon Apr 19 2021 WAZ033>035-191015- /O.EXP.KOTX.DU.Y.0003.000000T0000Z-210419T0900Z/ /O.EXP.KOTX.WI.Y.0009.000000T0000Z-210419T0900Z/ Washington Palouse-Moses Lake Area-Upper Columbia Basin- Including the cities of Colfax, Rosalia, Coulee City, Quincy, Grand Coulee, Tekoa, Wilbur, La Crosse, Ephrata, Moses Lake, Ritzville, Uniontown, Othello, Pullman, Oakesdale, and Odessa 201 AM PDT Mon Apr 19 2021 ...BLOWING DUST ADVISORY HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... The peak wind gusts associated with the strong cold front have began to weaken. Winds will continue to gust around 30 mph through the overnight and further weaken by sunrise Monday. The blowing dust threat has also come to an end. Any places seeing reduced visibilities will continue to improve overnight. $$ IDZ002-WAZ036-191015- /O.EXP.KOTX.WI.Y.0009.000000T0000Z-210419T0900Z/ Coeur d'Alene Area-Spokane Area- Including the cities of Rockford, Spokane, Worley, Coeur d'Alene, Cheney, Hayden, Post Falls, and Davenport 201 AM PDT Mon Apr 19 2021 ...WIND ADVISORY HAS EXPIRED... The peak wind gusts associated with the strong cold front have began to weaken. Winds will continue to gust around 30 mph through the overnight and further weaken by sunrise Monday. $$ OTX
What forecasters said that day
The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this blowing dust advisory went out at Apr 18, 3:31 PM PDT, 5 hours 31 minutes earlier.
Area forecast discussion, Apr 18, 3:31 PM PDT, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
331 PM PDT Sun Apr 18 2021
.SYNOPSIS...
A robust cold front will push into and across the Inland
Northwest this afternoon and into tonight. This front will be
accompanied by a shift to strong north to northeast winds, as
well as a chance for showers and perhaps a few thunderstorms.
Much cooler temperatures will move in behind the front for Monday.
Dry and warming temperatures return through at least Wednesday.
Then additional precipitation chances arrive Thursday into next
weekend.
&&
.DISCUSSION...
A cold front is just now pushing into far NE Washington and N
Idaho this afternoon. A shift and strengthening of winds will
likely be the main impactful weather, and Wind Advisories for
portions of the region remain on track, along with the potential
for blowing dust. In addition to the wind, the chance for showers
and isolated embedded thunderstorms will continue through the
evening, though mainly limited to far eastern WA and northern ID.
The front passes through rather quickly, and by daylight Monday,
the main lingering factor will be the much cooler temperatures in
place. /KD
Monday night through Sunday: The weather pattern remains dry and
mild through early this week, but turns more active Thursday into
next Sunday. Monday night to Wednesday the area will be in a
split north to northwest flow. A ridge builds in with the primary
storm track keeping systems outside of our region. Temperatures
warm into the 60s Tuesday and the 70s Wednesday, with clear to
mostly clear skies. Tuesday afternoon does bring some breeziness,
especially over the open Columbia Basin. Gusts of 15-20 mph will
be possible.
Late Wednesday night a system starts to drop down from Canada,
with increasing clouds. Going into Thursday precipitation chances
expand over northeast WA and north ID in the morning, then expand
out across much of the eastern third of WA and ID. The deeper
basin and all but the crest of the Cascades is more likely to
remain dry. The afternoon instability and shortwave passing will
combine to bring some thunderstorm threat over the eastern third
of WA and ID as well. The overall potential for precipitation
declines through southeast WA and ID late Thursday evening into
Friday, leaving only limited chances over the ID Panhandle
Mountains, Camas Prairie, higher Blues and immediate Cascade
crest. This system will also come with another increase in winds
Thursday, especially down the Okanogan Valley into western basin.
Gusts of 15-25 mph are forecast at this point, but this will be
fine-tuned as more data comes in. Winds are forecast to remain
breezy Friday, though maybe just slightly lower speeds.
Going into next weekend the pattern starts to shift, with a deeper
low digging in over the northeast Pacific. This shifts the flow to
more of a west to southwest direction. This increases the
moisture and overall threat of precipitation area-wide, though the
best threat will be near the Cascades and over southeast WA into
the ID Panhandle. There is some instability but overall models are
not showing a significant thunderstorm PoPs, yet it would not
surprise me to see that threat increase and some be added to the
forecast for next weekend. Once again look for some low-grade
breezy conditions during the afternoon hours.
From Thursday onward there is less confidence in the temperature
forecast, as there is quite a spread in the numbers the various
models are showing (with around a 10-15 degree difference). At
this time the forecast indicates temperatures slightly above
normal, but if there is more cloud cover or precipitation values
could be closer to normal. /Cote'
&&
.AVIATION...
00Z TAFS: An approaching cold front will increase winds for the
next several hours as they shift northeasterly. Blowing dust or
haze is possible over the basin with reduced visibilities
(GEG/MWH). There will also be a threat of showers and
thunderstorms near COE,GEG,SFF but the risk for TS is slight. Any
thunderstorms could produce higher gusts. Gusty winds will
continue into the overnight hours decreasing in speeds after 09Z,
with the potential for showers ending after 09Z as well. Mostly
clear skies and much lighter winds by the daylight hours Monday.
/KD
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 34 59 34 63 36 70 / 20 0 0 0 0 0
Coeur d'Alene 33 57 31 62 33 67 / 40 0 0 0 0 0
Pullman 34 57 32 61 33 66 / 10 0 0 0 0 0
Lewiston 43 64 37 68 38 72 / 10 0 0 0 0 0
Colville 33 63 32 67 34 72 / 30 0 0 0 0 0
Sandpoint 35 56 31 60 32 65 / 60 0 0 0 0 0
Kellogg 33 53 33 57 34 63 / 70 0 0 0 0 0
Moses Lake 42 66 34 71 37 75 / 10 0 0 0 0 0
Wenatchee 44 64 41 68 43 74 / 20 0 0 0 0 0
Omak 41 66 38 71 40 75 / 10 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 6 PM this evening to 2 AM PDT Monday for
Coeur d'Alene Area.
Wind Advisory until 11 PM PDT this evening for Northern
Panhandle.
WA...Wind Advisory until 11 PM PDT this evening for Okanogan Valley-
Waterville Plateau.
Wind Advisory from 6 PM this evening to 2 AM PDT Monday for
Moses Lake Area-Spokane Area-Upper Columbia Basin-
Washington Palouse.
&&Hazardous weather outlook, Apr 18, 5:07 AM PDT, 15 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 507 AM PDT Sun Apr 18 2021 IDZ026-027-WAZ031-032-038-041-042-191215- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Lower Garfield and Asotin Counties- Okanogan Highlands-Wenatchee Area-East Slopes Northern Cascades- 507 AM PDT Sun Apr 18 2021 This Hazardous Weather Outlook is for portions of North Central Idaho...North Central Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time. IDZ001>004-WAZ033>037-043-044-191215- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Washington Palouse-Moses Lake Area- Upper Columbia Basin-Spokane Area-Northeast Mountains- Okanogan Valley-Waterville Plateau- 507 AM PDT Sun Apr 18 2021 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A robust cold front will move from northeast to southwest this afternoon and evening bringing gusty northeast winds to the area. Choppy waters and hazards to area lakes are expected, as well as localized areas of blowing dust in the Columbia Basin. Wind gusts of 30-45 mph will be possible. Other hazards include potential for power outages and damage to trees, especially in northern Idaho, and difficulty driving in the Basin due to blowing dust. A slight chance for thunderstorms is possible with the frontal passage for northeast Washington and northern and central Idaho. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time.
In the hours before
Local storm report, Apr 18, 7:39 PM PDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
739 PM PDT SUN APR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM NON-TSTM WND GST 6 E ANATONE 46.12N 117.01W
04/18/2021 M18 MPH ASOTIN WA MESONET
MESONET STATION FW0143 ANATONE.
0728 PM NON-TSTM WND GST 2 W ATHOL 47.94N 116.74W
04/18/2021 M53 MPH KOOTENAI ID MESONET
MESONET STATION FW6935 ATHOL.
&&Local storm report, Apr 18, 7:40 PM PDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
740 PM PDT SUN APR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM NON-TSTM WND GST 3 W DOVER 48.25N 116.66W
04/18/2021 M51 MPH BONNER ID MESONET
MESONET STATION FW4025 SAGLE.
&&Local storm report, Apr 18, 8:03 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
803 PM PDT SUN APR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM NON-TSTM WND GST 1 WNW HAYDEN 47.77N 116.82W
04/18/2021 M43 MPH KOOTENAI ID AWOS
AWOS STATION KCOE COEUR D ALENE AIRPORT.
&&Local storm report, Apr 18, 8:22 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
822 PM PDT SUN APR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND DMG 1 WSW BLANCHARD 48.01N 117.00W
04/18/2021 BONNER ID TRAINED SPOTTER
19 INCH DIAMETER TREE SNAPPED AND 30 INCH
DIAMETER TREE BLOWN DOWN IN EST. 50 MPH
WINDS. TIME EST.
0733 PM NON-TSTM WND DMG 2 SSW GREEN ACRES 47.64N 117.17W
04/18/2021 SPOKANE WA PUBLIC
SIGNIFICANT WIND EVENT IN GREENACRES. WINDS
EST. IN EXCESS OF 60 MPH. TREE DAMAGE AND
FENCE DAMAGE.
&&Local storm report, Apr 18, 8:33 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
833 PM PDT SUN APR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM NON-TSTM WND DMG HAYDEN 47.76N 116.79W
04/18/2021 KOOTENAI ID FIRE DEPT/RESCUE
NORTHERN LAKES FIRE DISTRICT RESPONDING TO
MULTIPLE FIRES FROM DOWN POWER LINES AND
SMOLDERING SLASH PILES THAT REKINDLE FROM
THE WIND. THEY ARE ALSO RESPONDING TO
MULTIPLE POWER LINES DOWN RATHDRUM, HAYDEN,
AND GARWOOD AREA.
&&Local storm report, Apr 18, 8:34 PM PDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
834 PM PDT SUN APR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM NON-TSTM WND GST 3 NE POST FALLS 47.74N 116.90W
04/18/2021 M41 MPH KOOTENAI ID MESONET
MESONET STATION DW9063 POST FALLS.
0742 PM NON-TSTM WND GST 2 NW LIBERTY LAKE 47.67N 117.11W
04/18/2021 M40 MPH SPOKANE WA MESONET
MESONET STATION TLIBE 1.7 NW LIBERTY LAKE
(WA DOT).
0726 PM NON-TSTM WND GST DEER PARK 47.97N 117.43W
04/18/2021 M38 MPH SPOKANE WA ASOS
ASOS STATION KDEW DEER PARK AIRPORT.
0730 PM NON-TSTM WND GST 2 WNW MATTAWA 46.75N 119.94W
04/18/2021 M38 MPH GRANT WA MESONET
MESONET STATION HBVLY 2.3 W MATTAWA (HMMN).
0749 PM NON-TSTM WND GST 2 W MILLWOOD 47.68N 117.32W
04/18/2021 M38 MPH SPOKANE WA ASOS
ASOS STATION KSFF SPOKANE FELTS FIELD.
&&Nearby
Blowing Dust Advisories in Washington, 2021Every blowing dust advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.